# SDR VJ9800676

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 9915565611
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, THE AFT ENTRY DOOR INTERNAL STRUCTURE UPPER LEFT HAND CORNER HAS A CRACKED BRACKET AT STA 946.  REMOVED THE AFT ENTRY DOOR CRACKED BRACKET, DRILLED NEW REPLACEMENT BRACKET, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-4 AND 51-30-5.
